SMOOTHING WITH AN UNKNOWN INITIAL CONDITION
Piet De Jong and
Singfat Chu‐Chun‐Lin
Journal of Time Series Analysis, 2003, vol. 24, issue 2, 141-148
Abstract:
Abstract. The smoothing filter is appropriately modified for state space models with an unknown initial condition. Modifications are confined to an initial stretch of the data. An application illustrates procedures.
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
https://doi.org/10.1111/1467-9892.00298
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:24:y:2003:i:2:p:141-148
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().